# SDR UPS00832437

- Difficulty date: April 10, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT LWR CARGO PIT AT FS 1270 LONG 31L SPLICE FITTING CRACKED.  REMOVED AND REPLACED SPLICE FITTING IAW DC8 SRM 51-1-20D.
